# SDR UIEA2019093005608

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,694 hours, 14,983 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGES: L ENG ANALOG N2 & R ENG ANALOG N2. ( ACCOMPLISHED FIM 77-12 FT 806 AND FIM 71-01 FT 804, NO FAULTS OR DISCREPANCIES NOTED. RESET SYSTEM, OPS CHECK NORMAL.  )
